Part-Metric and Its Applications to Cyclic Discrete Dynamic Systems
Wanping Liu,
Xiaofan Yang,
Stevo Stević and
Bratislav Iricanin
Abstract and Applied Analysis, 2011, vol. 2011, 1-16
Abstract:
We adapt the part metric and use it in studying positive solutions of a certain family of discrete dynamic systems. Some examples are presented, and we also compare some results in the literature.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/534974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/534974.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534974
DOI: 10.1155/2011/534974
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().